Volume 15, Issue 3
A Numerical Method and Its Error Estimates for the Decoupled Forward-backward Stochastic Differential Equations

Weidong Zhao, Wei Zhang & Lili Ju

Commun. Comput. Phys., 15 (2014), pp. 618-646

Published online: 2014-03

Preview Full PDF 100 614
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{CiCP-15-618, author = {Weidong Zhao, Wei Zhang and Lili Ju}, title = {A Numerical Method and Its Error Estimates for the Decoupled Forward-backward Stochastic Differential Equations}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {618--646}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.280113.190813a}, url = {http://global-sci.org/intro/article_detail/cicp/7108.html} }
TY - JOUR T1 - A Numerical Method and Its Error Estimates for the Decoupled Forward-backward Stochastic Differential Equations AU - Weidong Zhao, Wei Zhang & Lili Ju JO - Communications in Computational Physics VL - 3 SP - 618 EP - 646 PY - 2014 DA - 2014/03 SN - 15 DO - http://dor.org/10.4208/cicp.280113.190813a UR - https://global-sci.org/intro/cicp/7108.html KW - AB -
Weidong Zhao, Wei Zhang & Lili Ju. (1970). A Numerical Method and Its Error Estimates for the Decoupled Forward-backward Stochastic Differential Equations. Communications in Computational Physics. 15 (3). 618-646. doi:10.4208/cicp.280113.190813a
Copy to clipboard
The citation has been copied to your clipboard